# SDR SWAA2020072000000

- Difficulty date: July 14, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 61,952 hours, 27,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERIES FAILED CAPACITY CHECK AT LOCTIONS M01669 AND M01672 / REMOVED AND REPLACED EMERGENCY BATTERIES AT LOCTIONS M01669 AND M01672 PER AMM 33-51-06
